BibTeX record: journals/siamdm/Kitchens02

download as .bib file

@article{DBLP:journals/siamdm/Kitchens02,
  author    = {Bruce Kitchens},
  title     = {Multidimensional Convolutional Codes},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {15},
  number    = {3},
  pages     = {367--381},
  year      = {2002},
  url       = {http://dx.doi.org/10.1137/S0895480100378495},
  doi       = {10.1137/S0895480100378495},
  timestamp = {Tue, 01 Feb 2011 14:02:04 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/Kitchens02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}